# SDR EVCA20200811001

- Difficulty date: August 11, 2020
- Submitted: August 11, 2020
- Operation: Air carrier
- Aircraft: N726AE
- Make and model: Bell 407
- Aircraft serial: 53871
- Aircraft time: 4,990 hours, 16,202 cycles
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 407015001137
- Part serial: A4318
- Condition: Delaminated
- Location: Main Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, MAIN ROTOR BLADE SN:A-4318 EROSION STRIP HAS DELAMINATION EXTENDING 1.75 INCHES BY 1.3 INCHES FROM OUTBOARD TIP OF BLADE.
